# SDR DALA2024032503717

- Difficulty date: March 23, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 63,230 hours, 29,956 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3272 DISC: ONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR TRAILING EDGE EXTERNAL SKIN LOCATED BETWEEN RIB10 TO RIB 11 ON LH WING ( REFERENCE AA CARD 5100-01821-02). C/A: CONFIRMED DT EVALUATION FOR FCS REPAIR ON TRAILING EDGE EXTERNAL SKIN LOCATED BETWEEN RIB10 TO RIB 11 ON LH WING AND FOUND MEETS THE GENERAL REQUIREMENT AS PER ER/A 589793-14AD REV A, APPROVED DATE 05/AUG/ 21 AND MASTER ER/A 575831-14 REV. A, APPROVED DATE:21/MAR/24, ITEM 26 JOB COMPLETE. (LP: 0258916)
